MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.36 12/14-L

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.36 12/14-L
Model Number 01.29.210
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation few months after primary cementless tha, an infection accurs around the acetabulum and the cup is revised.No reason to suspect a faulty or defective device at the origin of this adverse event, whose root cause should be defined as early deep infection.Batch review performed on 10 apr 2026 ball heads: mectacer 01.29.210 mectacer head biolox delta dia.36 12/14-l (k112115) lot.2345140: (b)(4) items manufactured and released on 13-dec-2023.Expiration date: 2028-nov-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3652hct flat pe hc liner d 36/g lot.2503779 (k103721) lot 2503779: (b)(4) items manufactured and released on 01-apr-2025.Expiration date: 2030-mar-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 3d metal 01.38.060dh acetabular shell d 60 two-hole (k171966) lot.1907450b lot 1907450: (b)(4) items manufactured and released on 25-sep-2019.Expiration date: 2024-sep-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.From this lot, (b)(4) items were re-sterilized; as of today, (b)(4) have been sold.Root cause:infection is a known possible complication of any surgery.The root cause can be identified as an early deep infection; there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision surgery due to infection after 6 months from primary surgery.The surgeon upsized the mpact 3d metal shell, mpact liner and head.The surgery was completed successfully.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
MECTACER HEAD BIOLOX DELTA DIA.36 12/14-L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25077220
Report Number3005180920-2026-00364
Device Sequence Number21519461
Product Code LZO
UDI-Device Identifier07630030809217
UDI-Public07630030809217
Combination Product (Y/N)N
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.210
Device Lot Number2345140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite